# SDR ALGR109773

- Difficulty date: June 1, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N211EL
- Make and model: Bell 206L-1
- Aircraft serial: 45251
- Aircraft time: 21,202 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Separated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAGGAGE DOOR ASSY SEPARATED AND DEBONDED. REPLACED W/NEW OR RECONDITIONED PART.
